# SDR QXEA200701331

- Difficulty date: August 15, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 15,958 hours, 16,248 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tmu
- Part number: 4100S01806
- Part serial: 0130
- Condition: Malfunctioned
- Location: Deice System
- Part time: 10,594 hours, 10,092 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2271: PITOT HEAT STBY, DEICE TIMER, DEICE PRESSURE ILLUMINATED AFTER PUSH AND PROPS AT MAX.  ALL BUSSES POWERED NORMALLY.  DEICE PRESS 18 PSI.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE REMOVED AND REPLACED TIMER AND MONITOR UNIT IAW Q400 AMM 30-11-01, PAGE 401-406.  NO REOCCURRENCE OF ABOVE MENTIONED CAUTION LIGHTS.  AIRCRAFT RETURNED TO SERVICE.
